MathSciNet Relay Station
MathSciNet bibliographic data
MR2262520 (2007j:17011) 17B10 (05E10)
Melnikov, Anna On orbital variety closures in $\germ{sl}\sb n$. III. Geometric properties. J. Algebra 305 (2006), no. 1, 68–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement